# SDR AALA201807279019

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 53,015 hours, 30,585 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: 46502003030316
- Part serial: 2935
- Condition: Failed
- Location: Zone 200
- Part time: 55,255 hours, 23,796 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  INFLIGHT AIRCRAFT EXPERIENCED A DEGRADATION OF THE NAVIGATION SYSTEM.  FLIGHT DIVERTED TO PIT.  EMERGENCY DECLARED AND LANDED WITHOUT INCIDENT.  INFLIGHT, AUTOPILOT, AUTOTHRUST AND FLIGHT DIRECTORS FAILED.  THEN NAV/POS DISAGREE APPEARED.  DIVERTED TO PIT.  DURING DECENT, RECOVERED FDS AND A/P IRR 3 FAULT APPEARED ON TAXI IN.  REPLACED AIR DATA AND INERTIAL UNIT 3 PER AMM 34-12-34-0401.  PERFORMED SATISFACTORY CAT 3 AUTOLAND TEST PER 22-97-00-740-001.  AIRCRAFT LMP STATUS TO REMAIN CAT 3 DUAL.
